Aa
A
A
Close
Avatar_universal
stomach pain from ibuprofen
I have been taken 800mg ibuprofen for my migraines/headach's for about 4 days. 2in the morning and 2 at night. now my stomach hurts with pain and cramps. what can I or should I do/
Cancel
1 Answers
Page 1 of 1
351246_tn?1379685732
Hi!
I hope you are taking medications as prescribed. If not, please consult a doctor for medication. As of now, reduce the dose to one tablet morning evening, and take medication on full stomach. Take antacid gel 2-3 times a day and something to reduce acid in stomach such as ranitidine or omeprazole. Please consult your doctor at the earliest—today would be best. Hope this helps. Take care!

The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Comment
Cancel
351246_tn?1379685732
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
stomach pain from ibuprofen
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pain Management Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Pain Answerers
547368_tn?1440545385
Blank
Tuckamore
On the Beaches of Paradise, FL
Avatar_f_tn
Blank
namnam46
Anthem, AZ
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
fntn
MI
144586_tn?1284669764
Blank
caregiver222
317787_tn?1428318779
Blank
Dee1956
DC